MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 8 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 8 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Model Number 1506-11-008
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 01/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient's knee was revised to address pain and loosening of the non cemented tibia at the implant to bone interface.The tibia never grew in.The patient did well for two months and then started having pain.Doi: (b)(6) 2020, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE RP TIB BASE SZ 8 POR
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12289182
Report Number1818910-2021-17354
Device Sequence Number4477437
Product Code NJL
UDI-Device Identifier10603295416302
UDI-Public10603295416302
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-11-008
Device Catalogue Number150611008
Device Lot Number9432787
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE RP TIB BASE SZ 8 POR.; UNK ATTUNE KNEE TIBIAL INSERT.; ATTUNE RP TIB BASE SZ 8 POR; UNK ATTUNE KNEE TIBIAL INSERT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight104